# SDR UIEA2021042100946

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,484 hours, 14,076 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AFTER ENGINE SHUTDOWN UPON ARRIVAL( OPS TESTED APU. OPS TEST GOOD. NO DEFECTS NOTED AT THIS TIME PER AMM 49-11-00.  )
